# SDR ASAA0510088

- Difficulty date: April 20, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 654542854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUEL CENTER TANK CORRODED AT UPPER STRUCTURE AT BS 578 LBL 67.  CORROSION REMOVED IAW EA 5710-01119.  (M)
